MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 7 FR, 25 CM; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 7 FR, 25 CM; INTRODUCER, CATHETER
Model Number 1000093-009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 12/30/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 5076-52 was implanted, right before 5076-45 was implanted, it was found that the optiseal sheath had perforated the svc when contrast was shot through it.Patient was then taken to the operating room for open chest surgery to repair the svc.Surgeon explanted the ventricular lead.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 7 FR, 25 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane n
minneapolis MN 55441
MDR Report Key5399680
Report Number2183787-2016-00006
Device Sequence Number996894
Product Code DYB
UDI-Device Identifier10821329600248
UDI-Public(01)10821329600248(17)161222(10)W2973242
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Report Date (Section B) 01/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2016
Device Model Number1000093-009
Device Lot NumberW2973242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR